# SDR DALA2015020600931

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Bs 965
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOORBEAM ANGLE BS 965, BETWEEN  X 0 TO X -18.  THE FLOORBEAM ANGLE WAS REPLACED IAW SRM 53-14-3, 51-10-4, 51-30-5, AND 51-10-3, P 21, 14, 38.
